Affordable Access

Stochastic solution of space-time fractional diffusion equations.

Authors
Type
Published Article
Journal
Physical review. E, Statistical, nonlinear, and soft matter physics
Publication Date
Volume
65
Issue
4 Pt 1
Pages
41103–41103
Identifiers
PMID: 12005802
Source
Medline

Abstract

Classical and anomalous diffusion equations employ integer derivatives, fractional derivatives, and other pseudodifferential operators in space. In this paper we show that replacing the integer time derivative by a fractional derivative subordinates the original stochastic solution to an inverse stable subordinator process whose probability distributions are Mittag-Leffler type. This leads to explicit solutions for space-time fractional diffusion equations with multiscaling space-fractional derivatives, and additional insight into the meaning of these equations.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments